Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Testosterone

Pimples are dry not my face due to Accutane

Now I'm only only 40mg of Accutane and yes my acne is worse than before. I know it's normal.

Couple questions:

1) Why does acne take long to heal on Accutane?

2) My pimples are just dry not my face, will I breakout, if so I'm afraid to moisturize due to breaking out of that.

Share this post


Link to post
Share on other sites

Now I'm only only 40mg of Accutane and yes my acne is worse than before. I know it's normal.

Couple questions:

1) Why does acne take long to heal on Accutane?

2) My pimples are just dry not my face, will I breakout, if so I'm afraid to moisturize due to breaking out of that.

moisturizing your skin does not lead to acne so if i were you i would moisturize. i'm not sure why the acne takes longer to heal, for me it heals more quickly. i know accutane makes the skin heal more slowly if you get cuts so i guess it's the same for acne lesions.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×